# SDR 95ZZZM682

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 5200 · Doors
- Part: Door Beam
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING C-CHECK, FOUND TWO INCH CRACK IN NR 2 DOOR BEAM FORWARD END.  REPAIRED PER SRM 51-30 AND STANDARD PRACTICES.
